# SDR DL757090119

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 47,821 hours, 20,298 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Strut
- Part number: 311N32113
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FIVE FASTENER HOLES WERE FOUND OVERSIZED IN THE PYLON INBOARD SIDE STRUT.  THE HOLES WERE CLEANED AND INSPECTED AND FILLED WITH OVERSIZE BOLTS PER BOEING INSTRUCTIONS.
